# SDR RAIA00601043

- Difficulty date: January 18, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 15,014 hours, 13,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5496 - STL - EMERGENCY LIGHT ON STAIR RAIL INOP.  MAINTENANCE REPAIRED BROKEN WIRE AT THE STAIR EMERGENCY LIGHT.
